Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''


Author: Sergey Antonyan
Journal: Trans. Amer. Math. Soc. 358 (2006), 5631-5633
MSC (2000): Primary 57N20, 57S10, 54B20, 54C55, 55P91, 46B99
Published electronically: July 21, 2006
Original Article: Trans. Amer. Math. Soc. 355 (2003), 3379-3404.
MathSciNet review: 2238929
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57N20, 57S10, 54B20, 54C55, 55P91, 46B99

Retrieve articles in all journals with MSC (2000): 57N20, 57S10, 54B20, 54C55, 55P91, 46B99


Additional Information

Sergey Antonyan
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad Nacional Autónoma de México, México D.F. 04510, México
Email: antonyan@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04200-0
PII: S 0002-9947(06)04200-0
Keywords: $G$-nerve, weak topology
Received by editor(s): October 13, 2004
Received by editor(s) in revised form: November 1, 2005
Published electronically: July 21, 2006
Article copyright: © Copyright 2006 American Mathematical Society